# SDR R61A2021032000255

- Difficulty date: March 5, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 17086645001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, WASTE WATER BOX, CORROSION FOUND ON STIFFENER AND NUT HOLDER BTWN FR 88-89 BETWEEN STR 25-28 R.  STIFFENER & NUT HOLDER FOR AFT WASTE WATER BOX BETWEEN FR 88-89 & BETWEEN STR 25-28 R FOUND CORRODED HAVE BEEN REMOVED & REPLACED IAW ERJ 170 SRM 51-43-02
